| Catalog Number |
SSX-650 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of malposition of device and migration are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition of device and migration.
Event or Problem Description
Healthcare professional reported via nbir "device migration/implant malposition, correction of asymmetry, ptosis".This record is for the left side.Device was explanted and replaced.